Jump to content
CrazyBoards.org

Recommended Posts

Hello. I was wondering if Lamictal ever made anyone feel like they were a zombie? I feel as if I go through the motions but that is all. I even walk slow and can't figure out anything it could be besides the lamictal. I was on 150mg but got tired of the zombie feelings and blurry vision, so now I am down to 100 mgs and am taking myself off the medication completely if the pdoc okays it tomorrow. Thanks for any input.

Link to comment
Share on other sites

Hello. I was wondering if Lamictal ever made anyone feel like they were a zombie? I feel as if I go through the motions but that is all. I even walk slow and can't figure out anything it could be besides the lamictal. I was on 150mg but got tired of the zombie feelings and blurry vision, so now I am down to 100 mgs and am taking myself off the medication completely if the pdoc okays it tomorrow. Thanks for any input.

Most people get 'activated' or experience varying degrees of hypomanic symptoms rather than 'zombification,' but that's not to say it doesn't happen. Lamictal is one picky med, and it can give all sorts of wacky side effects depending on what other meds you are taking, what you eat, how your hormones are at the moment, etc.

Blurred vision is also a side effect that can happen as well.

Link to comment
Share on other sites

Thanks for the replies. I am also on Invega 9mg and Celexa 20mgs. I was also wondering, is it normal to be on 2 stabalizers at one time? Thanks for the help you guys.

It's not uncommon at all, but it also depends on your dx.

But neither Invega nor Celexa are true mood stabilizers. Celexa is an antidepressant, and Invega is an atypical antipsychotic.

Link to comment
Share on other sites

It IS pretty common to be on more than one stabiliser, since they don't always do the same thing. I'm on 3 - trileptal, lamictal and lithium. The aim is to eventually get me down to just lithium and lamictal. Theoretically the lamictal is to stop me from sinking into depression, and the trileptal to stop me from going too high.

I haven't heard of the side effect you mentioned, but that's not to say that it's not possible. Definitely raise the issue with your pdoc - we all react differently to these meds.

Link to comment
Share on other sites

i find that 5 out of 7 days i need to take, what i now refer to as, my 'lamictal nap.' im not an all day zombie but i do find i feel wiped out most afternoons which a little nap helps to rejuvinate me.

Link to comment
Share on other sites

Hello. I was wondering if Lamictal ever made anyone feel like they were a zombie? I feel as if I go through the motions but that is all. I even walk slow and can't figure out anything it could be besides the lamictal. I was on 150mg but got tired of the zombie feelings and blurry vision, so now I am down to 100 mgs and am taking myself off the medication completely if the pdoc okays it tomorrow. Thanks for any input.

What's your diagnosis? BPII, by any chance?

I changed pdocs almost a year ago, and new guy changed my MDD w/anxiety dx to BPII. I refused to believe it for quite a while, but he said that my rejection of the dx was a symptom of the disease (?). So, I agreed to take Lamictal because I was desperate for depression relief. In the 10 months since I have never felt so flat in my life. It has been horrible. I've been borderline suicidal. I kept telling pdoc, but he just kept saying that Lamictal shouldn't make me feel that way (WTF?).

He finally added Lexapro, which has helped, but I am currently weaning myself down from 200 to 100mgs of Lamictal to see if that helps more (haven't told pdoc, because I have a feeling pdoc doesn't want to be wrong about my dx).

BTW, in addition to feeling like the walking dead, Lamictal has made me stupid. I have difficulty articulating myself, I can't spell worth a shit, and I transpose numbers like a dyslexic.

I know that Lamictal is a wonder drug for many, but it definitely isn't for everyone.

-- B

Link to comment
Share on other sites

Lamictal has made me stupid. I have difficulty articulating myself, I can't spell worth a shit, and I transpose numbers like a dyslexic.

i loved lamictal, but i had this experience too, and it was a HUGE drawback. it's such a relief, now that i'm off it, to be able to speak (and type!) more or less normally again. the worst thing was i'd make the same mistake over and over again - especially when typing - i'd go to correct myself, and hit the same mistaken keys in the same order again! ;) it was both frustrating and bizarre.

bean

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...